# SDR UALA2010110304070

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 32,392 hours, 13,217 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN FWD FUSELAGE UPPER RT SKIN JUST ABOVE RT COCKPIT FIXED WINDOW.  MAJOR REPAIR: INSTALLED DOUBLER REPAIR.
